Alert archive / Pennsylvania / Wind Advisories in 2010

Wind Advisory 3, NWS State College, PA

February 25, 201016 counties in Pennsylvania

NWS State College, PA issued this wind advisory at Feb 25, 2010, 2:47 PM EST for 16 counties in Pennsylvania. It took effect at Feb 25, 2010, 7:00 PM EST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2010, 2:47 PM EST (19:47 UTC)
In effect from
Feb 25, 2010, 7:00 PM EST
Expired
Feb 26, 2010, 2:33 PM EST
In force
20 hr
Issued by
NWS State College, PA

Counties Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Mifflin County, PA, Perry County, PA, Somerset County, PA, York County, PA

The radar

The State College radar (KCCX), 86 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.8 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2010-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2010-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -142 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
852 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
-142 m²/s²
0-3 km storm-relative helicity
-73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

353 
WWUS71 KCTP 251947
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
247 PM EST THU FEB 25 2010

...STRONG WINDS EXPECTED TONIGHT AND FRIDAY...

PAZ025>028-034>036-056-057-059-063>066-260800-
/O.UPG.KCTP.HW.A.0001.100226T0000Z-100226T1800Z/
/O.NEW.KCTP.WI.Y.0003.100226T0000Z-100226T2200Z/
BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-PERRY-
DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
247 PM EST THU FEB 25 2010

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST
FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A POWERFUL STORM ON THE EAST COAST WILL CREATE WINDY CONDITIONS
ACROSS SOUTH CENTRAL PENNSYLVANIA TONIGHT AND FRIDAY. WEST-
NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH...AND FREQUENT GUSTS
BETWEEN 45 AND 55 MPH ARE EXPECTED.

THE HIGHEST WINDS WILL BE OVER THE HIGHER ELEVATIONS FROM ALTOONA
AND BEDFORD EASTWARD TO CHAMBERSBURG AND HARRISBURG...BUT MANY
LOCATIONS WILL SEE WIND GUSTS OVER 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR
GUSTS OF 46 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE
MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN
HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES.
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$

PAZ024-033-260800-
/O.NEW.KCTP.WI.Y.0003.100226T0000Z-100226T2200Z/
CAMBRIA-SOMERSET-
247 PM EST THU FEB 25 2010

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST
FRIDAY. 

A POWERFUL STORM ON THE EAST COAST WILL CREATE WINDY CONDITIONS
ACROSS THE LAUREL HIGHLANDS TONIGHT AND FRIDAY. WEST-NORTHWEST
WINDS WILL INCREASE TO 25 TO 35 MPH...AND FREQUENT GUSTS BETWEEN
45 AND 55 MPH ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR
GUSTS OF 46 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE
MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN
HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES.
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$

DANGELO
3 follow-up statements
010 
WWUS71 KCTP 260855
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
355 AM EST FRI FEB 26 2010

...STRONG WINDS EXPECTED TONIGHT AND FRIDAY...

PAZ024>028-033>036-056-057-059-063>066-262100-
/O.CON.KCTP.WI.Y.0003.000000T0000Z-100226T2200Z/
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-
FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
355 AM EST FRI FEB 26 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

A POWERFUL STORM OVER NEW ENGLAND EARLY THIS MORNING WILL CONTINUE
TO PRODUCE WINDY CONDITIONS ACROSS SOUTH CENTRAL PENNSYLVANIA TODAY.
NORTHWEST WINDS OF 25 TO 35 MPH...WITH FREQUENT GUSTS BETWEEN 45 AND
55 MPH WILL CONTINUE ACROSS THE REGION INTO THE MID AFTERNOON HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR
GUSTS OF 46 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE
MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN
HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES.
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$

MARTIN
209 
WWUS71 KCTP 261542
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1042 AM EST FRI FEB 26 2010

...STRONG WINDS DIMINISHING...

PAZ024>028-033>036-056-057-059-063>066-262200-
/O.CON.KCTP.WI.Y.0003.000000T0000Z-100226T2200Z/
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-
FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
1042 AM EST FRI FEB 26 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

A POWERFUL STORM OVER NEW ENGLAND WILL WEAKEN SLIGHTLY TODAY. THIS
WILL ALLOW THE STRONG WINDS OVER THE REGION TO DIMINISH THROUGH
THE AFTERNOON. WEST WINDS OF 15 TO 25 MPH...WITH GUSTS OVER 40 MPH
WILL DECREASE TO 10 TO 15 MPH WITH GUSTS LESS THAN 30 MPH BY LATE
AFTERNOON.

THE GUSTY WINDS WILL CONTINUE TO CREATE BLOWING SNOW...WHICH WILL
HAMPER ROAD-CLEARING EFFORTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR
GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE
MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH
PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES. STAY
TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$

DANGELO
888 
WWUS71 KCTP 261933
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
233 PM EST FRI FEB 26 2010


PAZ024>028-033>036-056-057-059-063>066-262045-
/O.CAN.KCTP.WI.Y.0003.000000T0000Z-100226T2200Z/
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-
FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
233 PM EST FRI FEB 26 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
WIND ADVISORY. 

THE STRONG WINDS THAT HAVE RECENTLY AFFECTED THE REGION HAVE
SUBSIDED TO BELOW ADVISORY LEVELS. EXPECT THE WEST WINDS OF 10 TO
20 MPH WITH GUSTS OF 30 MPH THIS EVENING TO DIMINISH EVEN FURTHER
AS THE NIGHT CONTINUES.

$$

DANGELO

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Feb 25, 12:59 PM EST, 1 hour 48 minutes earlier.

Area forecast discussion, Feb 25, 12:59 PM EST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1259 PM EST THU FEB 25 2010

.SYNOPSIS...
A DEEP STORM WILL MOVE UP THE EAST COAST TODAY AND CREATE SNOW
OVER NORTHEASTERN SECTIONS OF THE REGION. THE STORM WILL STALL
OVER NEW YORK AND SOUTHERN NEW ENGLAND TONIGHT AND FRIDAY. STRONG
WINDS WILL DEVELOP FOR THE NIGHTTIME AS WELL. THE SNOW FROM THIS
SYSTEM WILL BE HEAVIEST OVER CENTRAL PA TONIGHT AND EARLY FRIDAY.
THE STORM WILL PULL AWAY FRIDAY AND SATURDAY. COLD NORTHWEST FLOW
WILL CONTINUE SNOW SHOWERS OVER THE WEST FOR THE WEEKEND. COLD BUT
DRY CONDITIONS WILL OCCUR NEXT WEEK.

&&

.NEAR TERM /UNTIL 10 PM THIS EVENING/...
SNOW DID REACH UP TO THREE INCHES IN THE MOUNTAINS OF NE PA...BUT
LESS THAN AN INCH FELL TO THE WEST OF COUDERSPORT...LOCK HAVEN AND
SELINSGROVE. THE DAYLIGHT...DOWNSLOPING AND EVEN SUNSHINE IN THE
SC COS WILL KEEP ANY SNOW FROM ACCUMULATING THIS AFTN. EVEN THE
NERN PART OF THE AREA WILL HARDLY HAVE ANY SNOW ACCUMULATION THRU
SUNSET...WITH AN INCH POSSIBLE IN THE FAR NE. LOCAL MESO MDL
CONTINUES TO IMPRESS IN HANDLING NEAR TERM FCSTS...AND WILL BE
FOLLOWED VERY CLOSELY FOR THE NEXT 6-12 HRS.

&&

.SHORT TERM /10 PM THIS EVENING THROUGH 6 PM FRIDAY/...
HEAVIEST SNOWFALL STILL TARGETS THE LAURELS (OROGRAPHIC UPSLOPE)...
AND EASTERN MTNS OF PA. ULTIMATE SNOW AMOUNTS WILL DEPEND ON SETUP
OF DEFORMATION BANDS IN THE COLD CONVEYOR BELT LATE TONIGHT INTO
FRIDAY MORNING. OVERALL...CENTRAL PA WILL BE SPARED THE HEAVIEST
SNOW FROM THIS SYSTEM...BUT MANY WILL SEE A MODERATE SNOWFALL FROM
THIS REMARKABLE SYSTEM.

A VERY SHARP SNOWFALL GRADIENT IS LIKELY BETWEEN THE SUSQ MAIN-STEM
AND WRN POCONOS...BASED ON INDIVIDUAL MODEL/SREF CONSENSUS STORM
TRACK...AND TOTAL QPF.

AS NOTED OVER THE PAST SEVERAL DAYS...THE WIND WILL PLAY A MAJOR
ROLE IN THIS EVENT...AS GUSTS BETWEEN 40 AND 50 MPH ARE EXPECTED
LATE THURSDAY INTO FRIDAY /MAINLY OVER THE SW HALF OF THE
STATE/...WHICH MAY PRODUCE NEAR-BLIZZARD CONDITIONS IN AREAS THAT
HAVE ALREADY SEEN MORE THAN THEIR SHARE OF EXTREME WINTER
CONDITIONS THIS MONTH.

AS PREVIOUSLY MENTIONED...SNOWFALL AMOUNTS WILL BE HIGHLY DEPENDENT ON
THE LOCATION OF THE DEFORMATION SNOW BANDING...WHICH MODELS ARE
SUGGESTING WILL LIE FROM SOUTHWEST TO NORTHEAST FROM THE LAUREL
HIGHLANDS THROUGH THE CENTRAL MOUNTAIN REGION INTO THE ENDLESS
MOUNTAINS OF NORTHEAST PA. ACROSS THE CENTRAL RIDGE/VALLEY REGION
SNOWFALL AMOUNTS FROM THIS STORM COULD RANGE FROM AS LITTLE AS 2
INCHES TO AS MUCH AS 8 BY NOON FRIDAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
THE PERIOD WILL START WITH THE LINGERING EFFECTS OF THE TREMENDOUS
UPPER LOW WHICH WILL BE OVER NYC. NCEP ENS MDL GUID AND ECMWF 12Z
RUN SLOWLY PUSH THE LOW OFF TO THE EAST...WHILE GFS 12Z KEEPS IT
STATIONARY MUCH LONGER...AND EVEN RETROGRADES IT INTO WRN NY FOR
SAT. GFS SEEMS LIKE AN OUTLIER IN THIS REGARD. WL HOLD CLOSER TO
OTHER GUID AND HPC MED RANGE GUID...AND SLOWLY IMPROVE THE FCST
CONDITIONS THIS WEEKEND. AS HAS BEEN ADVERTISED FOR MANY DAYS...THE
WINDS ON THE WRN SIDE OF THIS DEEP LOW WILL BE VERY STRONG INTO FRI
NIGHT. G40KTS EXPECTED IN THE W AND S FRI. THE WRN MTS...ESP THE
LAURELS AND WARREN CO...WILL HAVE A PROLONGED BOUT WITH UPSLOPE AND
LK EFF SHSN THIS WEEKEND. THE LAKE IS MORE-OPEN NOW THAN IT WAS
DURING THE MIDDLE OF THE MONTH...AND THE STRONG NWRLY WINDS THIS
WEEKEND WILL SERVE TO PILE THE ICE UP EVEN MORE TO THE U.S. SIDE OF
THE POND. THUS...MORE MSTR WILL BE AVBL FOR LK EFF ALL WEEKEND LONG.

EXPECT SENSIBLE WX TO IMPROVE MON AND TUES...AND PERHAPS LAST INTO
THE MIDDLE OF THE WEEK. THE PATTERN OVER THE CONTINENT BECOMES
DOMINATED BY A TALL RIDGE OVER THE FRONT RANGE AND UPPER PLAINS
EARLY NEXT WEEK. RIDGE AXIS IN THIS LOCATION CORRELATES WELL TO
A TROF AXIS RIGHT THRU PA. MOST MDL GUID POINTS TO THIS AND IT
SHOULD SERVE TO KEEP ANY SYSTEMS THAT TRY TO GET THRU/UNDER THE
BLOCK TO STAY WELL TO OUR S. ANY WAVES THAT TRY TO TOP THE RIDGE
WILL FIND IT HARD TO SURVIVE ON SUCH LOW MOISTURE. SUB-CLIMO POPS ON
ORDER FOR ALMOST ALL OF NEXT WEEK IN THE VERY DRY NW FLOW WITH A SFC
ANTICYCLONE AS OUR NEIGHBOR OVER THE CENTRAL PLAINS.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
MVFR TO IFR CIGS/VSBYS WILL DEVELOP BY 21Z AND CONTINUE THRU
OVERNIGHT PERIOD WITH PERIODS OF LIFR CIGS/VSBYS FROM SN FOR MANY
PA AIRFIELDS. UNV/MDT/AOO MAY NOT SEE SN UNTIL AFT 00Z...ELSEWHERE
SN WILL DEVELOP AND INCREASE IN INTENSITY. AS THE FRONTAL BNDRY
SLIPS THRU FROM W TO E...NW WINDS WILL RAMP UP TO 20-30KTS AND
GUSTS AT TIMES OVERNIGHT UP TO 40KTS. THIS WILL CREATE
BLSN AND FURTHER REDUCE VSBYS AT TIMES. IFR CONDS WILL LINGER AFT
12Z FRI WITH GRADUAL IMRPOV CIGS AS SN BEGINS TO THIN TO LGT SN.
JST AND NEIGHBORING LAUREL HIGHLAND AIRFIELDS WILL CONTINUE TO SEE
IFR CONDS AND SN THRU 00Z SAT.

OUTLOOK...
FRI...MVFR/IFR FQNT SHSN W/CENT. IFR/MVFR -SN E. STRONG NW SFC
WNDS.
SAT-SUN...MVFR/IFR SHSN W. MAINLY VFR S/E. GUSTY NW SFC WNDS.
MON-TUE...MVFR W/WITH -SHSN. VFR CENTRAL/EAST.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL 5 PM EST FRIDAY FOR PAZ004>006-037-
041-042-046-051>053-058.
WINTER WEATHER ADVISORY UNTIL 10 PM EST FRIDAY FOR PAZ010>012-
017-018-024.
WINTER STORM WARNING UNTIL 10 PM EST FRIDAY FOR PAZ033.
HIGH WIND WATCH FROM 7 PM EST THIS EVENING THROUGH FRIDAY
AFTERNOON FOR PAZ025>028-034>036-056-057-059-063>066.
WINTER WEATHER ADVISORY UNTIL 5 PM EST FRIDAY FOR PAZ019-045-
049-050-057-059-065-066.

&&

SYNOPSIS...DANGELO
NEAR TERM...DANGELO
SHORT TERM...DEVOIR/LAMBERT
LONG TERM...DANGELO
AVIATION...BEACHLER/MARTIN
Hazardous weather outlook, Feb 25, 3:40 AM EST, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
340 AM EST THU FEB 25 2010

PAZ042-053-058-260845-
SULLIVAN-COLUMBIA-SCHUYLKILL-
340 AM EST THU FEB 25 2010

...WINTER STORM WARNING IN EFFECT UNTIL 5 PM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ010>012-017-018-024-260845-
ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-CAMBRIA-
340 AM EST THU FEB 25 2010

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 10 PM
EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ057-059-065-066-260845-
DAUPHIN-LEBANON-YORK-LANCASTER-
340 AM EST THU FEB 25 2010

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 PM EST FRIDAY...
...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   HIGH WIND WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   HIGH WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ025>028-034>036-056-063-064-260845-
BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-PERRY-
CUMBERLAND-ADAMS-
340 AM EST THU FEB 25 2010

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004>006-037-041-046-051-052-260845-
WARREN-MCKEAN-POTTER-TIOGA-NORTHERN LYCOMING-SOUTHERN LYCOMING-
MONTOUR-NORTHUMBERLAND-
340 AM EST THU FEB 25 2010

...WINTER STORM WARNING IN EFFECT FROM 7 AM THIS MORNING TO 5 PM EST
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ049-050-260845-
UNION-SNYDER-
340 AM EST THU FEB 25 2010

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 PM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ019-045-260845-
SOUTHERN CENTRE-SOUTHERN CLINTON-
340 AM EST THU FEB 25 2010

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 5 PM
EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ033-260845-
SOMERSET-
340 AM EST THU FEB 25 2010

...WINTER STORM WARNING IN EFFECT UNTIL 10 PM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 10:33 AM ESTHigh Wind WatchCTPAdams, Bedford, Blair, Cumberland, Dauphin, Franklin and 8 more4 hr

Nearby

Wind Advisories in Pennsylvania, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.